User menu

Search

Displaying 21 results.
    • Journal article
    On spline approximation for bivariate functions of increasing convex type
    Denuit, Michel[UCL] Mesfioui, Mahmed Lefèvre, Claude[UCL] (2003) Revue d'Analyse Numérique et de Théorie de l'Approximation — Vol. 32, p. 145-159 (2003)
    • Journal article
    Stochastic orderings of convex-type for discrete bivariate risks
    Denuit, Michel[UCL] Lefèvre, Claude[UCL] Mesfioui, Mahmed (1999) Scandinavian Actuarial Journal — Vol. 1999, no. 1, p. 32-51 (1999)
    • Journal article
    A class of bivariate stochastic orderings with applications in actuarial sciences
    Denuit, Michel[UCL] Lefèvre, Claude[UCL] Mesfioui, Mahmed (1999) Insurance: Mathematics and Economics — Vol. 24, no. 1-2, p. 31-50 (1999)
    • Journal article
    On s-convex stochastic extrema for arithmetic risks
    Denuit, Michel[UCL] Lefèvre, Claude[UCL] Mesfioui, Mahmed (1999) Insurance: Mathematics and Economics — Vol. 25, p. 143-155 (1999)
    • Journal article
    Extremal generators and extremal distributions for the continuous s-convex stochastic orderings
    Denuit, Michel[UCL] De Vylder, Etienne Lefèvre, Claude[UCL] (1999) Insurance: Mathematics and Economics — Vol. 24, no. 3, p. 201-217 (1999)
    • Journal article
    Stochastic convexity of the poisson mixture model with applications in actuarial sciences
    Denuit, Michel[UCL] Shaked, Moshe Lefèvre, Claude[UCL] (2000) Methodology and Computing in Applied Probability — Vol. 2, p. 231-254 (2000)
    • Journal article
    On s-convexity and risk aversion
    Denuit, Michel[UCL] Scarsini, Marco[UCL] Lefèvre, Claude[UCL] (2001) Theory and Decision : an international journal for multidisciplinary advances in decision sciences — Vol. 50, no. 3, p. 239-248 (2001)
    • Journal article
    Stochastic orderings of convex/concave-type on an arbitrary grid
    Denuit, Michel[UCL] Lefèvre, Claude[UCL] Utev, Sergey (1999) Mathematics of operations research — Vol. 24, no. 4, p. 835-846 (1999)
    • Journal article
    Polynomial structures in order statistics distributions
    Denuit, Michel[UCL] Picard, Ph. Lefèvre, Claude[UCL] (2003) Journal of Statistical Planning and Inference — Vol. 113, no. 1, p. 151-178 (2003)
    • Journal article
    Some new classes of stochastic order relations among arithmetic random variables, with applications in actuarial sciences
    Denuit, Michel[UCL] Lefèvre, Claude[UCL] (1997) Insurance: Mathematics and Economics — Vol. 20, no. 3, p. 197-213 (1997)
    • Journal article
    Measuring the impact of dependence between claims occurrences
    Denuit, Michel[UCL] Lefèvre, Claude[UCL] Utev, Sergei (2002) Insurance: Mathematics and Economics — Vol. 30, no. 1, p. 1-19 (2002)
    • BookChapter
    Stochastic s-(increasing) convexity
    Denuit, Michel[UCL] Lefèvre, Claude[UCL] (2001) Generalized Convexity and Generalized Monotonicity : proceedings of the 6th International Symposium on Generalized convexity/monotonicity, Samos, September 1999 — [ISBN : 978-3-540-41806-1]
    • Journal article
    On s-convex approximations
    Denuit, Michel[UCL] Lefèvre, Claude Shaked, Moshe (2000) Advances in Applied Probability — Vol. 32, no. 4, p. 994-1010 (2000)
    • Journal article
    Generalized stochastic convexity and stochastic ordering of mixtures
    Denuit, Michel[UCL] Lefèvre, Claude[UCL] Utev, Sergey (1999) Probability in the Engineering and Informational Sciences — Vol. 13, no. 3, p. 275-291 (1999)